# SDR YENA2019061840325

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,687 hours, 21,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STR 42L AT LEVEL FR 54+8" AND FR. 56+3" IN AFT CARGO COMPARTMENT, REF WO 2019-159/1, NR 2019-185931 PERFORMED PERMANENT REPAIR AT STR 42L BTW FR 53 TO FR 57 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13. THE REPAIR IS CATEGORY A AND NO FURTHER ACTION IS REQUIRED.
